# SDR W8PA971374

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022701
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP AT ROW 14.  REPLACED LAMP AND LENS, OPS CHECK GOOD.  (M)
